# SDR HEEA0015558

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 124044
- Condition: Fluctuates
- Location: Fuel Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FLUCTUATES AND DOES NOT RETURN TO ZERO WITH PRESSURE OFF AND POWER ON.
